# SDR VNAA0211028

- Difficulty date: November 25, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 18,096 hours, 21,181 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Part serial: 7852
- Condition: Discharged
- Location: Cabin
- Part time: 2,238 hours, 1,756 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE BACK UP AND EMERGENCY BATTERIES FAIL TO TEST.  MAINTENANCE INSPECTED AND CHANGED THE EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
